Buy BC Fast Pain Relief Powder
Buy BC Fast Pain Relief Powder, Get BC pain relief powder, Buy BC Aspirin fast relief powders, Buy BC sinus pain reliever, Buy BC Arthritis pain reliever. What is BC Powder?
BC POWDER, ORIGINAL FORMULA: Acetaminophen, Chlorpheniramine Maleate, Phenylephrine HCI – 10 – 4 – 650
Active Ingredients: Each powder contains Aspirin 845 mg, and Caffeine 65 mg.
Active Ingredients: Each powder contains Aspirin 1000 mg and Caffeine 65 mg.
Indications:BC Powder is for relief of simple headache; for temporary relief of minor arthritic pain, for relief of muscular aches, discomfort and fever of colds; and for relief of normal menstrual pain and pain of tooth extraction.
Arthritis Strength BC Powder is specially formulated to fight occasional minor pain and inflammation of arthritis. Like Original Formula BC, Arthritis Strength BC provides fast temporary relief of minor arthritis pain and inflammation, relief of muscular aches, discomfort and fever of colds; and pain of tooth extraction.
Get BC pain relief powder Online without Script
Buy BC Fast Pain Relief Powder, Get BC pain relief powder, Buy BC Aspirin fast relief powders, Buy BC sinus pain reliever, Buy BC Arthritis pain reliever. As with any drug, if you are pregnant or nursing a baby seek the advice of a health professional before using this product.
IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
This medication is a combination of aspirin and caffeine. It is used to treat minor aches and pains due to various conditions such as headache, toothache, menstrual cramps, or muscle aches.
How to use BC Arthritis 1,000 Mg-65 Mg Oral Powder Packet
Take this medication by mouth as directed by your doctor, usually every 6 hours. If you have stomach upset while taking this medication, take it with food or milk. Take this medication with a full glass of water (8 ounces/240 milliliters), unless your doctor directs you otherwise. Do not lie down for at least 10 minutes after taking this medication. Get BC pain relief powder
If you are using the powder packets, dissolve the powder on tongue and follow with a full glass of water. Buy BC Fast Pain Relief Powder Online.
The dosage is based on your medical condition and response to treatment. Do not increase your dose or use this drug more often or for longer than directed. Your condition will not improve any faster, and your risk of side effects will increase. Use the smallest effective dose.
Buy BC Fast Pain Relief Powder, Get BC pain relief powder, Buy BC Aspirin fast relief powders, Buy BC sinus pain reliever, Buy BC Arthritis pain reliever
This medication contains caffeine. Avoid drinking large amounts of beverages containing caffeine (coffee, tea, colas), eating large amounts of chocolate, or taking nonprescription products that contain caffeine.
If you are taking this medication for self-treatment of headache, get medical help right away if you also have slurred speech, weakness on one side of the body, or sudden vision changes. Before using this drug, consult a doctor or pharmacist if you have headaches caused by head injury, coughing, or bending, or if you have a headache with fever, stiff neck, and vomiting that is severe or does not go away.
If you are taking this medication “as needed” (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medicine may not work as well.
You should not take this medication for self-treatment of pain for longer than 10 days. You should not use this drug to self-treat a fever that lasts longer than 3 days. In these cases, consult a doctor because you may have a more serious condition. Tell your doctor promptly if you develop ringing in the ears or difficulty hearing.
If your condition lasts or gets worse, (such as new or unusual symptoms, redness/swelling of the painful area. pain/fever that does not go away or gets worse) or if you think you may have a serious medical problem. get medical help right away.Get BC pain relief powder, Buy BC Aspirin fast relief powders, Buy BC sinus pain reliever, Buy BC Arthritis pain reliever